If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 2.227

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 2.227

A 63 year old female who has been on warfarin because of atrial fibrillation has been inadvertently prescribed erythromycin for an upper respiratory tract infection and is admitted with a few minor bruises on her lower limbs

She has no other medical problems and her current therapy is warfarin and digoxin

Her INR is 8.5

In this patient your management would be:

a)      Stop warfarin

b)      Stop warfarin , give vitamin K 0.5 mg

c)      Stop warfarin , give vitamin K 5 mg

d)     Stop warfarin , give vitamin K 10 mg

e)      Stop warfarin ,give prothrombin complex concentrate or FFP and Vitamin K 5 mg iv

 

 

 

Back
Up
Next

Up ] Answer BOF 2.227 ]